Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Strange fever after stopping Mesalamine


07-04-2013, 10:35 PM   #1
Gustaff
 
Gustaff's Avatar
 
Join Date: Jun 2012
Location: BH, Brazil
Strange fever after stopping Mesalamine

Hey guys!

(I'm brazilian, sorry for poor english! )

It is 00:30 now and I need help. I have been using Azathioprin and Mesalazin for over a year now and now my doctor told me to stop using Mesalazon; I should do fine with Azathioprin alone.

This has happened between one and two weeks ago; but yesterday I started having a fever; it is stronger at night and ranger between 37,5-39.

Does anyone know if this is normal and expected? I will be able to visit a doctor only in 4-5 days or more because I will travel and here in Brazil is kinda hard to have a doctor available whenever you need them.

I know that Crohn's disease can cause fever on its own, but what about fever while using Azathioprin?

Thanks!
__________________
Fortune favors the brave.
07-05-2013, 01:04 AM   #2
Memymo
 
Join Date: Jul 2013
Location: 3071, Victoria, Australia
Are you having a flair of your crohn's?
07-05-2013, 08:01 AM   #3
Gustaff
 
Gustaff's Avatar
 
Join Date: Jun 2012
Location: BH, Brazil
Actually, no. I went to the bathroom yesterday only one time.
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Strange fever after stopping Mesalamine
Thread Tools


All times are GMT -5. The time now is 05:48 AM.
Copyright 2006-2017 Crohnsforum.com